MAUDE Adverse Event Report: TELEFLEX MEDICAL MINIGRIP CLUTCH GRASPER; ENDOSCOPIC TISSUE APPROXIMATIO

TELEFLEX MEDICAL MINIGRIP CLUTCH GRASPER; ENDOSCOPIC TISSUE APPROXIMATIO
Model Number IPN914232
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
It was reported that: the jaw of the device snapped mid hold and dislodged into patient.Broken jaw was recovered.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The returned device was received in accustomed state.The device was in a plastic bag with outer "disinfection tag".One side of the jaw was missing completely from the device.The broken jaw was sent back as well tapped to the bag.All parts on the device were intact and the device was tested and functional.The dhr could not be reviewed because the lot number is unknown.The cause of the broken device is undetermined.It is possible that the jaw of the device snapped due to a design flaw.This is outside the control of the manufacturer.The root cause is unknown, and no corrective actions are necessary currently.

Brand Name
MINIGRIP CLUTCH GRASPER
Common Device Name
ENDOSCOPIC TISSUE APPROXIMATIO
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key16387000
Report Number3011137372-2023-00017
Device Sequence Number5694512
Product Code OCW
UDI-Device Identifier14026704640116
UDI-Public14026704640116
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172775
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN914232
Device Catalogue NumberPGCC300
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2023
Supplement Date Received by Manufacturer03/20/2023
Initial Report FDA Received Date02/16/2023
Supplement Report FDA Received Date03/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient SexUnknown